My mother is 87 years old & was completely lucid 18 months ago. She fell & broke her pelvis & it has been a downward spiral since then. The day she broke her pelvis she was joking around with myself & my sister. After they started administering pain medications she started to have hallucinations & was completely out of it. My mother has always been extremely sensitive to medications. Since that time the doctors have been changing pain medications & have put her on a number of mood stabilizers & anti-psychotic medications. They are now diagnosing her with lewy body dementia. I do not understand how one day she can be perfectly lucid & two days later she is starting to have all these problems. The doctors said she did not have a stroke. I believe that she is highly overmedicated, but I cannot get any doctors to agree with me. I would like to try a drug holiday, but they won't hear of it. None of these doctors were her regular doctors. She is now in a nursing home & is continuing to get worse by day. Please help!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?